Alert archive / Nebraska / Flash Flood Warnings in 2010

Flash Flood Warning 5, NWS North Platte, NE

June 12, 2010Garfield County, Nebraska

NWS North Platte, NE issued this flash flood warning at Jun 12, 2010, 12:32 PM CDT for Garfield County, Nebraska. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2010, 12:32 PM CDT (17:32 UTC)
Expired
Jun 12, 2010, 5:03 PM CDT
In force
5 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
None

County Garfield County, NE

The radar

The North Platte radar (KLNX), 128 km from the middle of the area, began a volume at 17:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 5.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2010-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2010-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
534 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
293 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

951 
WGUS53 KLBF 121732
FFWLBF
NEC071-122330-
/O.NEW.KLBF.FF.W.0005.100612T1732Z-100612T2330Z/
/00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1232 PM CDT SAT JUN 12 2010

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* FLASH FLOOD WARNING FOR A FLOODGATE RELEASE OF VIRGINIA
  SMITH DAM ON THE CALAMUS RESERVOIR...IN SOUTHWESTERN GARFIELD      
  COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 630 PM CDT

* AT 1223 PM CDT...EMERGENCY MANAGERS AND WATER CONTROL PERSONNEL 
  REPORTED THAT INCREASED FLOWS ALONG THE CALAMUS AND NORTH LOUP     
  RIVERS CAN BE EXPECTED. HEAVY RAINFALL THE PAST 24 TO 48 HOURS HAS 
  CAUSED INCREASED FLOWS INTO CALAMUS RESERVOIR...WITH A FAILURE OF
  THE GRACIE CREEK DAM ALSO FLOWING INTO AN ALREADY FULL LAKE. A 
  RAPID INCREASE IN THE RIVER LEVELS ALONG BOTH THE CALAMUS AND 
  NORTH LOUP RIVERS MAY OCCUR WITH THESE INCREASED RELEASES. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BURWELL     
  WHICH IS NEAR THE CONFLUENCE OF THE NORTH LOUP AND CALAMUS RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4176 9893 4173 9898 4173 9913 4179 9921
      4184 9914

$$

13
1 follow-up statement
042 
WGUS73 KLBF 122203
FFSLBF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
503 PM CDT SAT JUN 12 2010

NEC071-122216-
/O.CAN.KLBF.FF.W.0005.000000T0000Z-100612T2330Z/
/00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARFIELD NE-
503 PM CDT SAT JUN 12 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN
GARFIELD COUNTY IS CANCELLED...

RELEASES FROM CALAMUS RESERVOIR HAVE BEEN TEMPORARILY SUSPENDED TO 
ALLOW WATER TO MOVE DOWNSTREAM. THEREFORE THE FLASH FLOOD WARNING 
HAS BEEN CANCELLED. HOWEVER RELEASES FROM VIRGINIA SMITH DAM MAY 
RESUME LATER THIS EVENING AND CONDITIONS WILL BE RE-EVALUATED FOR 
POSSIBLE WARNINGS. 

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4176 9893 4173 9898 4173 9913 4179 9921
      4184 9914

$$

13

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 5:39 AM CDT, 6 hours 53 minutes earlier.

Area forecast discussion, Jun 12, 5:39 AM CDT, 6 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
539 AM CDT SAT JUN 12 2010

.UPDATE...
SEE AVIATION SECTION BELOW.

&&

.PREV DISCUSSION... /ISSUED 354 AM CDT SAT JUN 12 2010/

DISCUSSION...
YET ANOTHER MCS ROLLING ACROSS THE CWA THIS MORNING...THIS MAKES THE
THIRD STRAIGHT NIGHT. LIKELY SOME ISOLATED AREAS GETTING CLOSE TO
THREE DAY TOTALS OF UP TO 10 INCHES OF RAIN. THESE EXCESSIVE TOTALS
HAVE SENT BOTH THE ELKHORN AND NORTH LOUP RIVERS INTO FLOOD. YET
MORE RAIN EXPECTED TONIGHT...AS UPPER LOW MOVES NORTHEAST TOWARD THE
AREA. COPIOUS AMOUNTS OF MOISTURE WILL BE DRAWN NORTHWARD AHEAD OF
THE LOW...WITH ANOTHER ROUND OF CONVECTION LIFTING THOUGH THE AREA
TONIGHT. ENSEMBLES HINT AT A CONVECTIVE COMPLEX NOT ONLY
TONIGHT...BUT AGAIN SUNDAY NIGHT AS WELL. WE/LL EXTEND THE FLOOD
WATCH THROUGH SUNDAY MORNING AT THIS POINT...THEN REEVALUATE TODAY
AND SEE IF WE NEED TO EXTEND IT FURTHER...POSSIBLE INTO MONDAY.

IF CONVECTIVE COMPLEXES DO INDEED EVOLVE AS EXPECTED TONIGHT AND
SUNDAY NIGHT...VERY SERIOUS AND POSSIBLE LIFE THREATENING FLOODING
MAY RESULT. WE WILL CONTINUE TO MONITOR THIS SITUATION VERY
CAREFULLY.

SYSTEM SHOULD FINALLY MOVE EAST OF THE AREA NEXT WEEK...WITH DRIER
AND WARMER WEATHER TO RETURN.

AVIATION...
MIXED IFR MVFR AND VFR CONDTIONS ARE EXPECTED TO CONTINUE THROUGH
TONIGHT. AREAS OF IFR SHOULD IMPROVE TO VFR BY 18Z BUT THEN FALL
BACK TO MVFR THIS EVENING AND THEN PERHAPS IFR AFTER 06Z TONIGHT.

HYDROLOGY...
LARGE SCALE RUNOFF ACROSS THE EASTERN SANDHILLS INTO PORTIONS OF
NORTH CENTRAL AND CENTRAL NEBRASKA...HAS LEAD TO NUMEROUS
ROAD CLOSURES AS THIS WATER CONTINUES TO MOVE TOWARD THE BIGGER
RIVER BASINS...INCLUDING THE NORTH LOUP RIVER AND ELKHORN RIVER.
BOTH THESE RIVERS ARE ABOVE OR WILL GO ABOVE FLOOD STAGE. AS A
RESULT NUMEROUS FLOOD WARNINGS ARE IN EFFECT. FARTHER WEST THE NORTH
PLATTE RIVER UPSTREAM OF LAKE MAC CONTINUE TO RUN ABOVE OR NEAR
FLOOD STAGE FROM LISCO TO LEWELLEN AND THE MOUTH OF THE LAKE. OF
CONCERN FOR BOTH OF THESE SITUATIONS IS THE ADDITION OF RAINFALL AND
SUBSEQUENT RUNOFF FROM ADDITIONAL RAIN EXPECTED TONIGHT.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH THROUGH SUNDAY MORNING FOR NEZ004>010-022>029-
035>038-056>059-069>071-094.

&&

SHORT TERM/EXTENDED...TAYLOR
AVIATION...CDC
Hazardous weather outlook, Jun 12, 6:16 AM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
616 AM CDT SAT JUN 12 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-131130-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
616 AM CDT SAT JUN 12 2010 /516 AM MDT SAT JUN 12 2010/

...FLOOD WATCH NOW IN EFFECT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

THE RAINFALL FORECAST FOR THE NEXT 24 HOURS IS UNCERTAIN. SOME
SOLUTIONS FORECAST VERY HEAVY RAINFALL...OTHERS DO NOT. THE
OFFICIAL FORECAST IS FOR 1/4 TO 1/2 INCH OF RAIN TODAY AND TONIGHT
ACROSS WESTERN AND NORTH CENTRAL NEBRASKA.

HOWEVER A POWERFUL UPPER LEVEL DISTURBANCE CENTERED OVER THE 4
CORNERS REGION OF THE U.S. WILL CONTINUE TO EJECT ENERGY THROUGH
THE CENTRAL PLAINS AND DEEP TROPICAL MOISTURE WILL BE AVAILABLE
FOR HEAVY RAINFALL. A STATIONARY FRONT WILL REMAIN DRAPED ACROSS
SOUTHWEST KANSAS NORTHEAST THROUGH FAR SOUTHEAST NEBRASKA ACTING
AS THE PRIMARY FOCUS FOR THUNDERSTORM DEVELOPMENT. ONE OR MORE
THUNDERSTORMS COMPLEXES ARE EXPECTED TO DEVELOP TONIGHT AND THE
GENESIS AND TRACK OF THESE SYSTEM WILL DETERMINE WHETHER OR NOT
MORE HEAVY RAIN FALLS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA.

THE WORST CASE SCENARIO CALLS FOR AN ADDITIONAL 1 TO 3 INCHES OF
RAINFALL. THE OFFICIAL FORECAST FROM THE HYDRO METEOROLOGICAL
CENTER IN WASHINGTON TRACKS THE THUNDERSTORM COMPLEXES THROUGH
KANSAS SPARING THE WESTERN AND NORTH CENTRAL NEBRASKA OF HEAVY
DEVASTATING RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ADDITIONAL HEAVY RAIN COULD DEVELOP SUNDAY NIGHT AS THE UPPER
LEVEL SYSTEM ACROSS THE SOUTHWEST U.S. LIFTS NORTHEAST THROUGH THE
CENTRAL AND NORTHERN PLAINS. THE GENERAL CONSENSUS IS AN
ADDITIONAL INCH OR TWO OF RAIN COULD FALL. THE FLOOD WATCH FOR
WESTERN AND NORTH CENTRAL NEBRASKA WOULD LIKELY HAVE TO BE
CONTINUED SUNDAY NIGHT THROUGH MONDAY MORNING. THIS RAINFALL IF IT
MATERIALIZES WOULD PRODUCE SIGNIFICANT RISES ON AREA WATERWAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TO MONITOR RIVER LEVELS TONIGHT
THROUGH MONDAY MORNING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CDC

In the hours before

Local storm report, Jun 12, 6:43 AM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
643 AM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 AM     HEAVY RAIN       15 W TAYLOR             41.77N 99.67W
06/12/2010  E8.00 INCH       LOUP               NE   LAW ENFORCEMENT

            THE LOUP COUNTY SHERIFF ESTIMATED OVER 8 INCHES OF RAIN
            IN HIS RAIN GAUGE.

&&

CDC
Local storm report, Jun 12, 6:50 AM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
650 AM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 AM     TSTM WND DMG     NORTH PLATTE            41.13N 100.77W
06/12/2010                   LINCOLN            NE   NWS EMPLOYEE

            TREES AS LARGE AS 2 FEET IN DIAMETER SNAPPED AT THE BASE
            IN MEMORIAL PARK. THE TIME OF EVENT IS ESTIMATED FROM THE
            PEAK WIND GUST MEASURED 4 MILES EAST AT THE ASOS AT LEE
            BIRD FIELD.

&&

CDC
Local storm report, Jun 12, 8:02 AM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
802 AM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 AM     FLOOD            NORTH PLATTE            41.13N 100.77W
06/12/2010                   LINCOLN            NE   COUNTY OFFICIAL

            AS OF 8 AM THIS MORNING THE NORTH PLATTE COUNTY ROADS
            DEPARTMENT HAS DESIGNATED ALL COUNTY ROADS WEST OF NORTH
            PLATTE AS NOT RECOMMENDED FOR USE.

&&

JSWEET
Local storm report, Jun 12, 8:29 AM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
829 AM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             CRESCENT LAKE NWR       41.74N 102.41W
06/11/2010  E1.00 INCH       GARDEN             NE   CO-OP OBSERVER

0924 PM     HAIL             26 NE OSHKOSH           41.67N 101.99W
06/11/2010  E1.75 INCH       GARDEN             NE   PUBLIC

            50 MPH WIND GUSTS ALONG WITH GOLF BALL SIZE HAIL.

1010 PM     TSTM WND GST     4 W BIG SPRINGS         41.06N 102.15W
06/11/2010  M62.00 MPH       DEUEL              NE   FIRE DEPT/RESCUE

1022 PM     HAIL             8 S HYANNIS             41.88N 101.76W
06/11/2010  M1.75 INCH       GRANT              NE   TRAINED SPOTTER

1130 PM     HAIL             3 S GRAINTON            40.78N 101.29W
06/11/2010  M2.75 INCH       PERKINS            NE   FIRE DEPT/RESCUE

            THE REPORT ALSO STATED THAT ALL OF THE WINDOWS ON THE
            WEST SIDE OF THE HOUSE WERE BROKEN FROM THE HAIL.

1149 PM     TSTM WND GST     6 S SUTHERLAND          41.07N 101.13W
06/11/2010  M60.00 MPH       LINCOLN            NE   UTILITY COMPANY

1149 PM     HAIL             6 S SUTHERLAND          41.07N 101.13W
06/11/2010  E1.75 INCH       LINCOLN            NE   PUBLIC

1200 AM     TORNADO          1 SE SUTHERLAND         41.15N 101.11W
06/12/2010                   LINCOLN            NE   TRAINED SPOTTER

1212 AM     FLASH FLOOD      18 WNW TAYLOR           41.87N 99.70W
06/12/2010                   BLAINE             NE   LAW ENFORCEMENT

            WATER WAS RUNNING OVER HIGHWAY 91 NEAR DRY VALLEY ROAD
            WEST NORTHWEST OF TAYLOR 15 TO 20 MILES.

1215 AM     TORNADO          6 W NORTH PLATTE        41.13N 100.89W
06/12/2010                   LINCOLN            NE   PUBLIC

            MOTORIST PULLED OFF OFF INTERSTATE 80 AT HERSHEY AND
            SPOTTED A PARTIALLY RAIN WRAPPED TORNADO TO THEIR EAST
            KICKING UP A CLOUD OF DUST. REPORT RELAYED BY DISPATCH
            AND THE TIME OF EVENT IS ESTIMATED.

1225 AM     FLOOD            MERNA                   41.48N 99.76W
06/12/2010                   CUSTER             NE   EMERGENCY MNGR

            THUNDERSTORMS AND HEAVY RAIN...HIGHWAY 92 UNDERWATER AT
            MILE MARKER 273...NEAR MERNA.

1232 AM     TSTM WND GST     6 S SUTHERLAND          41.07N 101.13W
06/12/2010  M60.00 MPH       LINCOLN            NE   UTILITY COMPANY

            REPORTED BY SUTHERLAND POWER COMPANY.

1237 AM     TSTM WND DMG     NORTH PLATTE            41.13N 100.77W
06/12/2010                   LINCOLN            NE   TRAINED SPOTTER

            A TWELVE INCH DIAMETER TREE BRANCH FELL ONTO A PARKED
            CAR.

1237 AM     TSTM WND DMG     NORTH PLATTE            41.13N 100.77W
06/12/2010                   LINCOLN            NE   TRAINED SPOTTER

            A TWELVE INCH DIAMETER TREE FELL ON A PARKED CAR.

1237 AM     TSTM WND DMG     NORTH PLATTE            41.13N 100.77W
06/12/2010                   LINCOLN            NE   TRAINED SPOTTER

            A TWELVE INCH DIAMETER TREE BRANCH FELL ONTO A PARKED
            CAR.

1249 AM     TSTM WND GST     3 E NORTH PLATTE        41.13N 100.71W
06/12/2010  M59.00 MPH       LINCOLN            NE   ASOS

            WIND GUST TO 59 MPH REPORTED AT THE NORTH PLATTE AIRPORT.

1249 AM     TSTM WND DMG     NORTH PLATTE            41.13N 100.77W
06/12/2010                   LINCOLN            NE   NWS EMPLOYEE

            TREES AS LARGE AS 2 FEET IN DIAMETER SNAPPED AT THE BASE
            IN MEMORIAL PARK. THE TIME OF EVENT IS ESTIMATED FROM THE
            PEAK WIND GUST MEASURED 4 MILES EAST AT THE ASOS AT LEE
            BIRD FIELD.

1252 AM     FLOOD            8 E ANSELMO             41.62N 99.71W
06/12/2010                   CUSTER             NE   EMERGENCY MNGR

            VICTORIA SPRINGS ROAD IS FLOODED AND IS BEING CLOSED.
            SEVERAL ROADS AROUND MERNA AND BROKEN BOW ARE FLOODED.
            SEVERAL NON INJURY ACCIDENTS REPORTED AS A RESULT OF
            HEAVY PONDING ON ROADS.

1253 AM     TSTM WND GST     10 ESE BRADY            40.97N 100.19W
06/12/2010  E60.00 MPH       DAWSON             NE   STORM CHASER

            STORM CHASER REPORTED BLINDING RAIN AND VISIBILITY DOWN
            TO ZERO. HE HAD TO PULL OVER BECAUSE HE COULD NOT SEE THE
            ROAD.

1253 AM     TSTM WND GST     5 ESE BRADY             41.00N 100.28W
06/12/2010  E60.00 MPH       LINCOLN            NE   STORM CHASER

            BLINDING RAIN WITH VISIBILITY DOWN TO ZERO. MOTORIST
            PULLED OVER AS HE WAS UNABLE TO SEE THE ROAD.

1257 AM     TSTM WND GST     4 E NORTH PLATTE        41.13N 100.70W
06/12/2010  M59.00 MPH       LINCOLN            NE   ASOS

0134 AM     HEAVY RAIN       4 S NORTH PLATTE        41.08N 100.77W
06/12/2010  M1.13 INCH       LINCOLN            NE   NWS EMPLOYEE

0233 AM     FLOOD            CALLAWAY                41.29N 99.92W
06/12/2010                   CUSTER             NE   EMERGENCY MNGR

            CALLAWAY ROAD IS FLOODED AND CLOSED.

0233 AM     FLOOD            BROKEN BOW              41.41N 99.64W
06/12/2010                   CUSTER             NE   EMERGENCY MNGR

            THE BROKEN BOW FLOOD CONTROL WATERWAY IS FULL. HEAVY RAIN
            CONTINUES IN BROKEN BOW WITH 2.47 INCHES OF RAIN IN THE
            LAST 7.5 HOURS.

0305 AM     FLOOD            TAYLOR                  41.77N 99.38W
06/12/2010                   LOUP               NE   LAW ENFORCEMENT

            A FOOT OF WATER IS COVERING HIGHWAY 91 FROM MILE MARKER
            35 TO 37 CAUSING THE ROAD TO BE SHUTDOWN FROM BREWSTER TO
            TAYLOR. THIS IS A DELAYED REPORT THEREFORE TIME OF EVENT
            IS UNKNOWN.

0331 AM     HEAVY RAIN       NORTH PLATTE            41.13N 100.77W
06/12/2010  E1.62 INCH       LINCOLN            NE   NWS EMPLOYEE

            DELAYED REPORT FROM NWS EMPLOYEE ON WEST SIDE OF NORTH
            PLATTE WHO REPORTED 1.62 INCHES OF RAINFALL FROM THE
            STORMS.

0339 AM     FLOOD            TAYLOR                  41.77N 99.38W
06/12/2010                   LOUP               NE   OFFICIAL NWS OBS

            THE NORTH LOUP RIVER TAYLOR HAS CRESTED AT 7.27 FEET
            EXCEEDING THE PREVIOUS CREST OF 6.5 FEET SET ON JUNE 14
            1951.

0412 AM     FLOOD            ATKINSON                42.53N 98.98W
06/12/2010                   HOLT               NE   LAW ENFORCEMENT

            WIDESPREAD FLOODING NOW OCCURING ALONG THE ELKHORN RIVER
            AT ATKINSON...WITH THE RIVER CONTINUING TO RISE. POWER
            HAS BEEN LOST TO THE WATER TREATMENT PLANT ALONG THE
            ELKHORN AT ATKINSON.

0412 AM     FLOOD            O'NEILL                 42.46N 98.65W
06/12/2010                   HOLT               NE   LAW ENFORCEMENT

            ELKHORN RIVER NOW CREEPING UP ONTO HIGHWAY 20 JUST EAST
            OF ONEILL. SO FAR JUST AT THE EDGE OF THE HIGHWAY...BUT
            WITH CONTINUED RISES ON THE RIVER...HIGHWAY IS EXPECTED
            TO BE IMPACTED.

0455 AM     FLOOD            TAYLOR                  41.77N 99.38W
06/12/2010                   LOUP               NE   EMERGENCY MNGR

            THE BRIDGE OVER THE NORTH LOUP RIVER BETWEEN MILE MARKERS
            124 AND 125 NORTH OF TAYLOR ON HIGHWAY 183 HAS BEEN
            COMPLETELY WASHED AWAY.

0603 AM     FLOOD            BROWNLEE                42.29N 100.62W
06/12/2010                   CHERRY             NE   DEPT OF HIGHWAYS

            SEVERAL RURAL ROADS ACROSS SOUTHEASTERN CHERRY COUNTY ARE
            EXPECTED TO HAVE MAJOR DAMAGE DUE TO FLOODING. LOCATION
            IS GIVEN TO CENTRALIZE THE REPORT.

0603 AM     HEAVY RAIN       7 SW AMELIA             42.16N 99.06W
06/12/2010  M4.28 INCH       HOLT               NE   CO-OP OBSERVER

            THE COOPERATIVE WEATHER OBSERVER NEAR SWAN LAKE REPORTED
            A 24 HOUR RAINFALL TOTAL OF 4.28 INCHES. THE CREEK
            ADJACENT TO THEIR PROPERTY IS OUT OF ITS BANKS AND DAMAGE
            TO THE RURAL ROAD IS EXPECTED.

0641 AM     HEAVY RAIN       15 W TAYLOR             41.77N 99.67W
06/12/2010  E8.00 INCH       LOUP               NE   LAW ENFORCEMENT

            THE LOUP COUNTY SHERIFF ESTIMATED OVER 8 INCHES OF RAIN
            IN HIS RAIN GAUGE.

0759 AM     FLOOD            NORTH PLATTE            41.13N 100.77W
06/12/2010                   LINCOLN            NE   COUNTY OFFICIAL

            AS OF 8 AM THIS MORNING THE NORTH PLATTE COUNTY ROADS
            DEPARTMENT HAS DESIGNATED ALL COUNTY ROADS WEST OF NORTH
            PLATTE AS NOT RECOMMENDED FOR USE.

&&

CDC
Local storm report, Jun 12, 8:32 AM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
832 AM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     FLOOD            NORTH PLATTE            41.13N 100.77W
06/12/2010                   LINCOLN            NE   COUNTY OFFICIAL

            AT THE INTERSECTION OF RANGE AND WALKER ROADS PAVEMENT AT
            THE EDGE OF ROAD HAD COLLASPED DUE TO FLOODING.

&&

JSWEET
Local storm report, Jun 12, 9:33 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
933 AM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 AM     FLOOD            NORTH PLATTE            41.13N 100.77W
06/12/2010                   LINCOLN            NE   COUNTY OFFICIAL

            NORTH SPLINTER ROAD IN WEST FOOTHILL WAS REPORTED TO HAVE
            A 3 FOOT WIDE WASHOUT.

&&

JSWEET

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:55 PM CDTAreal Flood AdvisoryLBFCuster4 hr
Jun 11, 8:25 PM CDTSevere Thunderstorm WarningLBFGarden50 min
Jun 11, 8:59 PM CDTSevere Thunderstorm WarningLBFFrontier35 min
Jun 11, 9:02 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Grant43 min
Jun 11, 9:26 PM CDTAreal Flood AdvisoryLBFGarden4 hr
Jun 11, 9:33 PM CDTSevere Thunderstorm WarningLBFDeuel42 min
Jun 11, 9:44 PM CDTTornado WarningLBFArthur, Grant31 min
Jun 11, 10:09 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith51 min
Jun 11, 10:13 PM CDTSevere Thunderstorm WarningLBFChase, Perkins47 min
Jun 11, 10:16 PM CDTAreal Flood AdvisoryLBFBlaine, Brown, Cherry, Hooker, Thomas12 hr
Jun 11, 10:16 PM CDTTornado WarningLBFGrant29 min
Jun 11, 10:26 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Keith49 min
Jun 11, 10:44 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker46 min
Jun 11, 10:46 PM CDTSevere Thunderstorm WarningLBFCuster44 min
Jun 11, 10:49 PM CDTAreal Flood WarningLBFHolt12 hr
Jun 11, 10:50 PM CDTSevere Thunderstorm WarningLBFChase, Perkins40 min
Jun 11, 10:52 PM CDTAreal Flood AdvisoryLBFChase, Hayes, Perkins3 hr
Jun 11, 10:53 PM CDTSevere Thunderstorm WarningLBFKeith52 min
Jun 11, 10:57 PM CDTSevere Thunderstorm WarningLBFLincoln, McPherson48 min
Jun 11, 11:03 PM CDTTornado WarningLBFLincoln, Perkins27 min
Jun 11, 11:10 PM CDTAreal Flood AdvisoryLBFBoyd, Holt5 hr
Jun 11, 11:12 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker48 min
Jun 11, 11:14 PM CDTTornado WarningLBFKeith, Lincoln31 min
Jun 11, 11:17 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Loup, Rock43 min
Jun 11, 11:20 PM CDTSevere Thunderstorm WarningLBFArthur, Grant40 min
Jun 11, 11:22 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler38 min
Jun 11, 11:31 PM CDTTornado WarningLBFLincoln, Perkins29 min
Jun 11, 11:33 PM CDTSevere Thunderstorm WarningLBFHayes42 min
Jun 11, 11:38 PM CDTTornado WarningLBFLincoln37 min
Jun 11, 11:43 PM CDTFlash Flood WarningLBFGarfield, Holt, Loup, Rock10 hr
Jun 11, 11:56 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler34 min
Jun 11, 11:56 PM CDTSevere Thunderstorm WarningLBFHayes, Lincoln49 min
Jun 11, 11:59 PM CDTTornado WarningLBFLincoln31 min
Jun 12, 12:05 AM CDTSevere Thunderstorm WarningLBFCherry40 min
Jun 12, 12:20 AM CDTAreal Flood WarningLBFCuster, Lincoln, Logan, McPherson6 hr
Jun 12, 12:31 AM CDTTornado WarningLBFLincoln29 min
Jun 12, 12:52 AM CDTAreal Flood AdvisoryLBFCherry, Grant, Hooker, Sheridan6 hr
Jun 12, 12:58 AM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan47 min
Jun 12, 1:31 AM CDTAreal Flood AdvisoryLBFBlaine, Brown, Cherry, Keya Paha, Rock3 hr
Jun 12, 1:49 AM CDTAreal Flood WarningLBFBlaine, Brown, Cherry, Keya Paha, Rock6 hr
Jun 12, 1:58 AM CDTAreal Flood WarningLBFBoyd, Holt6 hr
Jun 12, 3:17 AM CDTAreal Flood WarningLBFHolt, Wheeler6 hr
Jun 12, 6:08 AM CDTRiver Flood WarningLBFHolt7 days
Jun 12, 6:12 AM CDTRiver Flood WarningLBFLincoln18 hr
Jun 12, 6:58 AM CDTAreal Flood AdvisoryLBFCuster, Lincoln, Logan, McPherson9 hr
Jun 12, 9:26 AM CDTAreal Flood AdvisoryLBFGarfield, Holt, Loup, Rock6 hr
Jun 12, 10:03 AM CDTAreal Flood AdvisoryLBFBlaine, Brown, Cherry, Thomas6 hr
Jun 12, 4:45 PM CDTAreal Flood WarningLBFBoyd17 hr
Jun 12, 4:59 PM CDTAreal Flood AdvisoryLBFBlaine, Brown, Cherry, Custer, Garfield, Holt and 6 more12 hr
Jun 12, 6:35 PM CDTAreal Flood WarningLBFChase, Hayes3 hr

Nearby

Flash Flood Warnings in Nebraska, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.